Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Algebro-geometric integration in classical and statistical mechanics
Series/Report no.: Zbornik radova
Volume: 11(19)
Related Publication(s): Applications of Mathematics in Mechanics
Issue Date: 2006
Rank: M14
ISBN: 86-80593-39-7
URL: http://elib.mi.sanu.ac.rs/files/journals/zr/19/n019p121.pdf
Publisher: Mathematical Institute of the SASA
Project: Geometry and Topology of Manifolds and Integrable Dynamical Systems 

Show full item record

Page view(s)

23
checked on Oct 4, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.